Top answers from doctors based on your search:
Disclaimer

Levofloxacin dosage

A 27-year-old female asked:
Dr. Michael Pascolini
16 years experience ENT and Head and Neck Surgery
Continue meds: The ear clogging probably has nothing to do with the antibiotic you are taking. The infection will take a couple of days to resolve. The ear should ... Read More
Dr. Diane Minich
36 years experience Family Medicine
Ear clogging: is due to sinus infection and bot the antibiotic.
1
1 comment

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 33-year-old male asked:
Dr. Tarek Naguib
39 years experience Nephrology and Dialysis
Yes: Kidney stone may become complicated with urine infection. Hence, the use of antibiotics may be employed frequently in this scenario esp if urinalysis ... Read More
2
2 thanks
A 38-year-old member asked:
Dr. Heidi Fowler
24 years experience Psychiatry
Levofloxacin: Please call 1-800-222-1222 anywhere in the United States & it will connect you to your local Poison Control Center. It is a free service & is ... Read More
A female asked:
Dr. James Ferguson
45 years experience Pediatrics
I would never use it: I would never use this med for strep throat. It is universally sensitive to any of the penicillin based antibiotics that are cheep and easily obtained ... Read More
A 24-year-old female asked:
Dr. Richard Zimon
58 years experience Internal Medicine
A SINGLE dose: of any antibiotic can be reduced or omitted without any effect on the infection or its resolution. Just continue taking as directed! Good Luck Hope t ... Read More
A 26-year-old female asked:
Dr. Usha Mukhytar
25 years experience Gynecology
No: need at least 500 mg do a urine culture and see if bacteria are sensitive to levaquin (levofloxacin)
A 26-year-old female asked:
Dr. Minghsun Liu
18 years experience Infectious Disease
Should be: However keep in mind many acute sinus infections are actually viral so antibiotics are not needed in the first place. Symptomatic management such as h ... Read More
A 27-year-old male asked:
Dr. Christine Norton
23 years experience Family Medicine
Yes: levaquin (levofloxacin) is a very strong broad spectrum antibiotic that can also be given by iv in the hospital. If you do not feel better after taki ... Read More
2
2 thanks
A 26-year-old female asked:
Dr. Mary David
Specializes in Obstetrics and Gynecology
No: Vaginal bleeding is not a side effect of levofloxacin. However, some of the infections for which it is used can cause bleeding.
1
1 thank

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month